| Catalog Number |
9-PDA-004 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a 8-6mm amplatzer duct occluder (10031150) was selected for implant on (b)(6) 2024 using a 6f amplatzer torqvue delivery system (910316837).During implant the occluder took on a deformed shape on the pulmonary artery side.The mesh on the pulmonary artery side was noted to fold inwards.The occluder was not released from the delivery system.The occluder was removed from the patient and replaced with a new 6-4mm amplatzer duct occluder (10362112) using a new 6f amplatzer torqvue delivery system (10404085).During implant the device also took on a deformed shape as seen with the first occluder.The occluder was conformed back to its original shape and successfully implanted.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Per the information available abbott cannot further speculate on why the reported event occurred.
Event or Problem Description